iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyacneWhat can be done to clear acne marks due to pimples during periods?

How is acne marks due to pimples during periods treated?

How is acne marks due to pimples during periods treated?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Shanza Ikram

Medically reviewed by

iCliniq medical review team

Published At January 24, 2019
Reviewed AtMay 2, 2024

Patient's Query

Hello doctor,

I am 24 years old and I have a combination skin type. I have minimal breakouts basically during my periods but these pimples leave a lot of marks. Please suggest me a tablet or a treatment on how to remove these marks. Also, I do not want to take any medicines containing steroids or apply any cream having steroids. Please help. Also, please tell me what to do to make my skin better? Not only my faces but also my body.

Answered by Dr. Shanza Ikram

Hi,

Welcome to icliniq.com.

I have gone through your case. First, you need to understand acne is common and you may experience frequent exacerbation due to stress or periods as you already told. Moreover, steroids should never be used in acne skin. In fact, this aggravates acne. Please apply Clindamycin gel two times a day on pimples. Apply Vitamin C serum on dark lesion for three months twice daily. Use Cetaphil cleanser.

Patient's Query

Thank you doctor,

Which Vitamin C serum should I use? Also, my skin tends to get dry during winter. So, I apply Vitamin E tablets liquid with some bio-oil. So, it is right. Also, it would be really great if you could suggest me a day SPF cream and a really good night cream to go along with the Vitamin C serum.

Answered by Dr. Shanza Ikram

Hi,

Welcome back to icliniq.com.

In my opinion, you should apply Neutrogena sunblock SPF 30 only. It is good for acne prone skin. When your skin gets dry, use a very little amount of any lotion and that too first apply on your palms and then gently rub on your face. If you take too much you will have acne. You can use any Vitamin C cream or serum, these are easily available.

Patient's Query

Thank you doctor,

But, I just have a query that will the Vitamin C serum oxidize? Do I have to take any extra care as such?

Answered by Dr. Shanza Ikram

Hi,

Welcome back to icliniq.com.

Yes, it is right that Vitamin C creams or serums get oxidized easily. Keep it away from sunlight.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Shanza Ikram
Dr. Shanza Ikram

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

acnemarks and scars

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy